# SDR AALA201811059017

- Difficulty date: October 23, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757100500700
- Part serial: 1026
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAILING EDGE FLAP SKIN DEBONDED BETWEEN RIB 14 AND RIB 16. REPAIRED FLAP PER SRM 57-53-00-300-017.
